I’m new to this forum although I have been peeking around for some time. There is a lot of great information and knowledge on this board!
Now, I want to briefly explain my situation, what caused it, and what I’m trying to accomplish.
I was a moderately serious bodybuilder for quite some time and I decided to start enhancing with PEDs at age 22 (I am currently 25). It started with a 12 week cycle of test. Then pct and some time off (about 3 months). Then went on another cycle of test only but that was dragged out from may to about October, so about 6 months. Then another 3 or so months off. I did all this without any major incident. Everything was good on cycle and off cycle I was a little down but nothing major. Now this is where it got tricky for me. I began to prep for a show and I decided to run test and deca. Also threw in some masteron and anadrol but the key here is the deca. Deca is where my ED started to act up. I started to have deca dick. I had viagra on hand so I was managing it pretty easily. Half a viagra and I was good to go. I was having regular sex with an ex girlfriend and everything was fine as long as I took a little viagra.
Finally I discontinued deca and other compounds except test. I was at trt dose for about a month or two and went back to higher dose test and threw some tren ace in there. At this time, I was done with that girl I was seeing and I met another girl which I started dating. Again, sex life was great. I even went off cycle and of course I suffered in pct but I was able to use viagra and have sex. I didn’t have huge sex drive but it was enough to do it every couple of days and the viagra would still work. Not the best erections ever but whatever. The job was done. Spent a few months off and went back on. This time test and tren enth. This cycle made me have an insane sex drive. I couldn’t control it. We were having sex non stop. I would use just a tiny little bit of cialis and it was more than enough. Ran that for a few months and went down to trt dose. Still on trt dose I had good sex drive. Not as pronounced but I did get very horny. Then my girl got a job half way across the country and a small fight, she took off without me. I was pretty devastated and went from cruise dose to taking some tren ace. This was supposed to be my last run and I was planning on quitting for good. But this is where shit hit the fan. During this cycle of tren, I started to have serious ED where even with viagra I couldn’t do anything. I still had a little bit of drive but I couldn’t get it up like normal. I dropped the tren and while on test, I basically had full ED. Viagra couldn’t even help. So I PCTd off with a solid pct and it wasn’t so bad. I definitely wasn’t good but I did have sex with a girl a few times during that pct. There was some sex drive and I did wake up horny here and there with a boner. So I figured everything was going to turn out fine, just keep on waiting and eventually I’m time it will slowly come back. Turns out, a few weeks after discontinuing clomid and nolvadex, I hit a wall. Zero libido, total ED. At this point, even with two viagras and the hottest girl in the world, I could not get it up. Freaked out a little and I started taking clomid again with no real improvement.
I discontinued the clomid and as it was wearing off, I did feel a slight spike in sex drive and a few random semi boners. I had also gotten myself some pharmaceutical grade triptorelin which I was so excited and thought it would fix my issues. I took it and while it did raise my test and my testicles dropped real low, it did not aid in sexual function.
Now here is where I figured out that this is much more than just a hpta issue. There is some other mechanism at play that is causing this and I’m convinced that it’s from using compounds like deca and tren.
I was off for about 6 months and didn’t see any improvement whatsoever to my sexual health. It got worse if anything. This was decvastating and it was the toughest 6 months of my life. Here’s where I decided to do something a little drastic. I figured, maybe If I run some test and taper off, with a strong PCT involving triptorelin, maybe it will rewire some things in my brain. So I started taking test by blasting 1000mg for the first two weeks. Then went down to 500mgs a week which is where I’m at today. I’m about 5 weeks into this and I’m moving down to trt dose this week.
Now, when I started this run, I got immediate sex drive and erections for the first couple weeks. It slowed down a bit but I was definitely driven. Then this past week I hit a wall and I have absolutely nothing. I did have a minor procedure done on my nose last week and they did put me out cold. I’m still recovering, in a bit of pain and not sleeping/breathing too well. I think this might be contributing to my loss in libido but right now nothing can excite me.
So my goal now is, to come off the test with a solid pct and hopefully make improvement with my sexual health. I’ve been reading on this forum some very knowledgeable members speaking of adrenal insufficiency being a prime suspect for these 19nor related symptoms. It has changed the way I look at my recovery. And I’d like for anyone that has good advice on how I can repair my adrenal system to please chime in. I read a comment by PhysioLojik about putting his patients on hydrocortisone and replacement test dose and their symptoms going away. He didn’t elaborate much on that but it started my research into cortisol, progesterone and pregnelone. I read about progesterone cream and how low progesterone causes ED and how a lot of men that take a small amount of progesterone experience really good results with libido. Also raising progesterone will raise cortisol from my understanding. So I’m getting some progesterone cream tomorrow and I’m going to being applying about 10mg daily.
The other angle I want to tackle this is through dopamine receptor sensitization. I believe this is a major cause of low libido. It’s almost like my brain doesn’t feel sexual pleasure because it’s used to being on tren where sexual pleasure was multiplied by ten. So I’m going to be staying away from porn completely (not that I have an issue) and keeping away from masturbation to try and reboot. Also I ordered some choline CDP and Sulbutiamine which I will take based on some research I’ve done. Seems like a lot of men have felt remarkable increases in libido with Sulbutiamine and it’s believed to sensitize dopamine receptors.
Overall, I’m praying that with time I will recover. I don’t expect a full 100% recovery, at this point I don’t think I will ever achieve that, but if I can get to a point where I can have a somewhat normal
Sex life with the use of PDE5 inhibitors, I’ll take it. I pretty much stopped talking to girls or even thinking about pursuing any relationships or anything like that. I’ve been feeling very hopeless and like this will never get better. Im mad at myself for doing this to my body and I just want to get out of this nightmare. I apologize for the sob story but any words of hope, any personal success stories and any good medical advice I can receive would be so greatly appreciated.